Skip to content
The Side Effects of Hypertensive Drug, Lisinopril!
CharStar posted:
My doctor prescribed Lisinopril 20 mg. and then increased my dosage to 40 mg. It is wonderful! My BP dropped from 170's to 130's (top #)..But, this cough I have is AWFUL!!!! I speak for a living, and these bouts of coughing with gross cough-ups of clear drainage is inconvenient. At night, I have awakened to a pillow covered in SNOT! Oh, My Stars! I am asking my doctor to change to another medication. I love my improved BP, but can't continue with these cough spasms. My colleagues look at me as if I have the plague - been coughing since I was on Lisinopril...thought I had a cold remedies worked...I don't have a's this Cursed Lisinopril!

Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center